# SDR TRBA2009055A

- Difficulty date: April 15, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 18,702 hours, 22,280 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ALL GEAR LIGHTS WENT OUT, THEN LT GEAR INDICATION RED AND GREEN ON BOTH PANELS.  AIR NOISE CONFIRMED PROBABLE GEAR DOWN.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR SEVERAL TIMES IAW ATR 72 JIC 32-30-00 FUT.  NO DEFECTS NOTED AT THIS TIME.
